# SDR DALA2015081304972

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,248 hours, 56,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER OF CENTER WING REAR SPAR BS XCW= 53 AT RT MLG WHEEL WELL. DAMAGE WAS REPAIRED IAW: ER/A 536507-14, REV ORIG.
